# SDR SIMA2019081209002

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,856 hours, 32,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524109603
- Condition: Cracked
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE MACHINED FITTING CRACKED AT FR 19 STGR 3L.  REMOVED AND REPLACED MACHINED FITTING AT FR 19 STGR 3L IAW SRM 51-40-02.
